# SDR DALA2024080907962

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Access Door
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0491983) WORK SHOP INTERIOR SHEET METAL: CORROSION ON TRIM UNDER OF THE DOOR ACCESS A417 (1EA) AND A423 (1EA) AT GALLEY 4. TRIM UNDER OF THE DOOR ACCESS A417 (1EA) AND A423 (1EA) AT GALLEY 4 WERE REPLACED PER ER/A NO. 619671-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR AND PRI 619671-14 REV. 0 AND REV. 1.
